# SDR CA140212001

- Difficulty date: February 11, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 19,119 hours
- Engine: Ge CF348C5
- System (JASC): 5711 · Wing Spar
- Part: Bushing
- Part number: CC670102113
- Condition: Cracked
- Location: Left Rear Spar
- Part time: 26,230 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF THE LT AFT SPAR LINK, SB670BA-57-016, THE LOWER FITTING FORWARD BUSHING WAS FOUND TO BE CRACKED.  BUSHING REPLACED IAW THE APPLICABLE AMM REFERENCE.  ACFT HOURS: 26230, ACFT CYCLES: 13363.
